Hi Teddy. YES, you are normal . These feelings are called self pity and I also indulge in them. Unless I'm not normal also...lol . I know that crohn's disease is painful and pain wears a person down physically and mentally. I'm in the process of being tested for crohn's.
I don't know how long you've been taking anti-depressants for but they take 4-6 weeks for the full effect and if you are past that and still tired, could you switch to a different pill or the time of day you are taking them. Oh, another thought is that crohn's can cause fatigue so maybe it's not from the pills at all.
Another thing that may help is therapy of some sort. A crohn's or chronic illness support group with others who understand or a counsellor who you can talk it out with. Either way Teddy, try not to be hard on yourself as there are many who think/feel just like you do.
One more thing I was thinking about Teddy, can you get out in the fresh air and sunshine for a little walk everyday. This helps me. I also do volunteer work which puts me in contact with others so I don't over focus on myself. I tend to shut everything and everybody out at times.
It's heartbreaking hearing about your sister. Do you have any good friends (or your husband) that you can open your heart to. I find talking and sharing my true feelings eases my burdens. A journal would probably work too.
Hope you find relief soon Teddy. There are brighter days ahead